# SDR UIEA2023121200989

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING INB AFT FLAP DENT( RH WING INB AFT FLAP WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG.201 SHEET 4 PAG.2,5 AND SRM 51-70-10-2R-4 REPAIR 4 FIG.- 201 PAG.1-3,7 REV.123 AUG 15/2023 )
